MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF

MEDLINE INDUSTRIES INC. MEDLINE; TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Model Number DYND11519
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported, "a catheter had fallen out." a new catheter was placed the following afternoon." email received by (b)(6), medical supply specialist, (b)(6), who provided additional information in regards to this incident.Reporter states, catheter was initially placed (b)(6) 2021, for urinary retention.Reporter states, upon insertion there nothing unique about the patient or the case at hand that could have motivated this incident.The full 10mls of water in the water syringe from the kit was used to inflate that balloon.Reporter states, "the catheter lasted about seven hours before falling out." a new catheter was re-inserted.Reporter states, "at this time there is no issues." due to the reported incident, medical intervention and in an abundance of caution, a med watch is being filed.A sample was return and evaluated.Investigation conclusion: "the reported issue of a deflated foley catheter balloon was confirmed through functional evaluation of the sample.The catheter was evaluated by inflating the retention balloon, during inflation the retention balloon ruptured.Based on the condition of the product, the suspected root cause could be, but is not limited to, an error in the manufacturing process or a patient specific condition." if any further relevant information is identified or obtained, a supplemental med watch will be submitted.
 
Event or Problem Description
It was reported, "a catheter had fallen out." a new catheter was placed the following afternoon.".

Brand Name
MEDLINE
Common Device Name
TRAY,FOLEY,100% SILICONE,16FR,10ML,LF
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key12591297
Report Number1417592-2021-00181
Device Sequence Number14365270
Product Code OHR
UDI-Device Identifier10080196809790
UDI-Public10080196809790
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND11519
Device Catalogue NumberDYND11519
Device Lot Number96921050001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient Weight59